MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.8MM TROCAR; GUIDE, SURGICAL, INSTRUMENT

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.8MM TROCAR; GUIDE, SURGICAL, INSTRUMENT
Model Number 312.02
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The 2.8 mm trocar (part # 312.02, lot # unknown) was received at us cq.Upon visual inspection, it was observed that the trocar was bent.No other issues were identified with the returned device.Dimensional inspection: dimensional analysis was not performed as the device is bent due to post-manufacturing damage.The complaint was confirmed as the device was found to be bent.No definitive root-cause can be determined based on the provided information.There was no indication that a design, or manufacturing issue contributed to the complaint.No design issues were observed during the document/specification review.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, during a routine incoming inspection of a loaner set, it was observed that a trocar was bent.There was no known patient, or hospital involvement.This report is for one (1) 2.8mm trocar.This is report 1 of 1 for (b)(4).

Brand Name
2.8MM TROCAR
Common Device Name
GUIDE, SURGICAL, INSTRUMENT
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10748661
Report Number2939274-2020-04848
Device Sequence Number14217691
Product Code FZX
UDI-Device Identifier10886982187550
UDI-Public(01)10886982187550
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number312.02
Device Catalogue Number312.02
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/06/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/29/2020
Initial Report FDA Received Date10/28/2020
Patient Sequence Number1